# SDR DALA2025070304966

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5200 · Doors
- Part: Support Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 IN REFERENCE TO NRC 00206: (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ON SETTLEMENT AREA OF AIR PACK DOOR RH BTW STA 900 TO 928 RBL7 AT AIR PACK CONDITIONED RH, IT IS OUT OF LIMITS PER B757-200 SRM 53-00-71-1A PROCEDURE 1. CORROSION LEVEL 2: BEAM SUPPORTS WERE REPLACED PER B757-200 SRM 51-40-02-0G. (1060023)
